# SDR DHL2002740005

- Difficulty date: October 8, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 28681
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1)  EMERGENCY EXIT LIGHT OVER MAIN ENTRANCE DOOR FOUND INOPERATIVE DURING PREFLIGHT.2)  REMOVED AND REPLACED EXIT LIGHT BATTERIES IAW BMM CHAPTER 33-50-71, NO HELP, REMOVED AND REPLACED EXIT LIGHT ASSEMBLY IAW BMM REF. 33-50-71, OPS CHECKED GOOD.
